Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal for Uncertainty Quantification
IF: 3.259 5-Year IF: 2.547 SJR: 0.417 SNIP: 0.8 CiteScore™: 1.52

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Open Access

International Journal for Uncertainty Quantification

Buy Issue $214.00 Volume 10, 2020 Issue 1

DOI: 10.1615/Int.J.UncertaintyQuantification.v10.i1

Table of Contents:

SIMPLEX STOCHASTIC COLLOCATION FOR PIECEWISE SMOOTH FUNCTIONS WITH KINKS
Barbara Fuchs, Jochen Garcke
pages 1-24
DOI: 10.1615/Int.J.UncertaintyQuantification.2019030208
SENSITIVITY ANALYSIS FOR STOCHASTIC SIMULATORS USING DIFFERENTIAL ENTROPY
Soumaya Azzi, Bruno Sudret, Joe Wiart
pages 25-33
DOI: 10.1615/Int.J.UncertaintyQuantification.2020031610
OPTIMAL UNCERTAINTY QUANTIFICATION OF A RISK MEASUREMENT FROM A THERMAL-HYDRAULIC CODE USING CANONICAL MOMENTS
Jerome Stenger, Fabrice Gamboa, M. Keller, Bertrand Iooss
pages 35-53
DOI: 10.1615/Int.J.UncertaintyQuantification.2020030800
EXTENDING CLASSICAL SURROGATE MODELING TO HIGH DIMENSIONS THROUGH SUPERVISED DIMENSIONALITY REDUCTION: A DATA-DRIVEN APPROACH
Christos Lataniotis, Stefano Marelli, Bruno Sudret
pages 55-82
DOI: 10.1615/Int.J.UncertaintyQuantification.2020031935
UNCERTAINTY QUANTIFICATION OF DETONATION THROUGH ADAPTED POLYNOMIAL CHAOS
Xiao Liang, R. Wang, Roger Ghanem
pages 83-100
DOI: 10.1615/Int.J.UncertaintyQuantification.2020030630